# SDR 08FDEA00337

- Difficulty date: January 31, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 53,513 hours, 41,090 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Part number: 89812621
- Part serial: 2999
- Condition: Failed
- Location: A/C Pack
- Part time: 8,148 hours, 6,784 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT WITH ENG ANTI ICE OPEN, WHEN RT PACK WAS TURNED ON, RIGHT PSI MAXED OUT TO 110 PSI.  WHEN RT PACK WAS SWITCHED OFF, ENG 3 STRUT OVHT LIGHT ILLUM FOR APPROX 20 SEC.  NR 3 PWR LEVER WAS REDUCED AND LIGHT WENT OUT.  CYCLING THE PACK BACK ON PSI REMAINED 20 PSI HIGHER THAN THE LEFT SIDE AT 50 PERCENT POWER SETTING.  REMOVED AND REPLACED NR 3 HIGH PRESS REGULATOR PER AMM 36-12-051-4.  RAN ENG PER JRH AND LEAK CK OF HIGH PRESSURE REGULATOR IS GOOD.  NO LEAKS NOTED.  PERFORMED HI-PRESS BLEED CONT SYS CK.  CK OK PER 727 JRH 8-17.  CK'D STRUT O/H LOOPS.  NO DEFECTS NOTED.  TEST SYS RUN OK.
